# SDR VTZA97447

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD/EWR - FLT 6150 - DURING TAXI AT 0720 HOURS ON 8-7-97, RETURNED TO GATE DUE TO RT PACK OVERTEMP WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FREED ACM, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
